Please use this identifier to cite or link to this item:
Title: Submanifolds with bounded mean curvature
Authors: Cheung, LF
Leung, PF
Issue Date: 2001
Publisher: JST
Source: Tohoku mathematical publications, 2000, v. 20, pp.43-51 How to cite?
Journal: Tohoku mathematical publications 
ISSN: 1880-876X
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.